RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1991, Volume 3, Number 3, Pages 48–54 (Mi mm2201)  

Mathematical models of phenomena and processes

An oscillatory model of neuron networks

A. Yu. Plakhov, O. I. Fisun


Full text: PDF file (775 kB)
Received: 21.11.1990

Citation: A. Yu. Plakhov, O. I. Fisun, “An oscillatory model of neuron networks”, Matem. Mod., 3:3 (1991), 48–54

Citation in format AMSBIB
\Bibitem{PlaFis91}
\by A.~Yu.~Plakhov, O.~I.~Fisun
\paper An oscillatory model of neuron networks
\jour Matem. Mod.
\yr 1991
\vol 3
\issue 3
\pages 48--54
\mathnet{http://mi.mathnet.ru/mm2201}


Linking options:
  • http://mi.mathnet.ru/eng/mm2201
  • http://mi.mathnet.ru/eng/mm/v3/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:433
    Full text:197
    References:1
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020